# SDR SWAA041331

- Difficulty date: May 11, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 68,981 hours, 59,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS LIGHTS ILLUMINATED EN ROUTE.  REMOVED AND REPLACED EEPLS BATTERY PER MM.
